# SDR CA960927006

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Diamon DA20-A1
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Condition: Jammed
- Location: Cockpit
- Component: Diamon
- Stage of operation: CR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER PERFORMING SPINS AND STALLS, THE PILOT NOTED THAT HE COULD NO  LONGER MOVE THE STICK FORWARD FROM THE NEUTRAL POSITION. THE TRIM WAS ALSO INEFFECTIVE. AFT MOVEMENT OF THE STICK AND TRIM WERE POSSIBLE. MAINTENANCE FOUND THAT THE RUDDER PEDAL ADJUSTMENT CABLE 'T' HANDLE WAS JAMMED BETWEEN THE STICK AND THE SEAT PAN.  THE LEATHER CONTROL STICK SHROUD WAS IN PLACE.  THE 'T' HANDLE WAS ON TOP OF THIS LEATHER SHROUD.
